The Annals of Mathematical Statistics

Estimating the Parameters of a Truncated Gamma Distribution

Douglas G. Chapman

Full-text: Open access

Abstract

A table is given to simplify the estimation of the parameters of an incomplete gamma or Type III distribution. A new procedure is also suggested for estimating the parameters of a truncated gamma distribution. This method is also applicable to a number of other truncated distributions, whether the truncation is in the tails or the center of the distribution.

Article information

Source
Ann. Math. Statist., Volume 27, Number 2 (1956), 498-506.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728272

Digital Object Identifier
doi:10.1214/aoms/1177728272

Mathematical Reviews number (MathSciNet)
MR78622

Zentralblatt MATH identifier
0072.36208

JSTOR
links.jstor.org

Citation

Chapman, Douglas G. Estimating the Parameters of a Truncated Gamma Distribution. Ann. Math. Statist. 27 (1956), no. 2, 498--506. doi:10.1214/aoms/1177728272. https://projecteuclid.org/euclid.aoms/1177728272


Export citation